# SDR ASAA2023063044891

- Difficulty date: June 30, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,934 hours, 12,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004820203
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 LOWER OUTBD DOOR SILL CORRODED IN SEVERAL AREAS GROUNDED - YES. REMOVED AND REPLACED L2 LOWER OUTBD DOOR SHAPE SILL PN# D5348004820203 PO# 0 IAW AIRBUS DWG D53480505000 AND A320 SRM 51-42-11
